PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 2 | 235-257
Tytuł artykułu

Subdirectly irreducible non-idempotent left symmetric left distributive groupoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study groupoids satisfying the identities x·xy = y and x·yz = xy·xz. Particularly, we focus our attention at subdirectlyirreducible ones, find a description and charecterize small ones.
Twórcy
  • Mathematical Institute, Academy of Sciences, Prague, Czech Republic
  • Charles University in Prague, Czech Republic
  • Charles University in Prague, Czech Republic
Bibliografia
  • [1] S. Burris and H.P. Sankappanavar, A course in universal algebra, GTM 78, Springer 1981.
  • [2] P. Dehornoy, Braids and self-distributivity, Progress in Math. 192, Birkhäuser Basel 2000.
  • [3] D. Joyce, Simple quandles, J. Algebra 79 (1982), 307-318.
  • [4] T. Kepka, Non-idempotent left symmetric left distributive groupoids, Comment. Math. Univ. Carolinae 35 (1994), 181-186.
  • [5] T. Kepka and P. Nemec, Selfdistributive groupoids. A1. Non-indempotent left distributive groupoids, Acta Univ. Carolin. Math. Phys. 44/1 (2003), 3-94.
  • [6] H. Nagao, A remark on simple symmetric sets, Osaka J. Math. 16 (1979), 349-352.
  • [7] B. Roszkowska-Lech, Subdirectly irreducible symmetric idempotent entropic groupoids, Demonstratio Math. 32/3 (1999), 469-484.
  • [8] D. Stanovský, A survey of left symmetric left distributive groupoids, available at http://www.karlin.mff.cuni.cz/~stanovsk/math/survey.pdf.
  • [9] D. Stanovský, Left symmetric left distributive operations on a group, Algebra Universalis 54/1 (2003), 97-103.
  • [10] M. Takasaki, Abstractions of symmetric functions, Tôhoku Math. Journal 49 (1943), 143-207 (Japanese).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1101
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.